Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I noticed that I started getting a lot of whiteheads recently and I think it has to do with me using Retin-a. I'm really worried, do white heads go away on their own? How long does it take what should I use in order to speed up the process and should I keep using Retin-a? I need help!! Do white heads leave scarring??

Share this post


Link to post
Share on other sites

hey there, retian-A does give a bad Initial Breakout..i'm on my 2nd month..and i still get whiteheads + pustules..but less..i hope u're also taking supplements..i take fish cod liver oil + turmeric juice..

all the best.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×